advertisement
Question
Posted by: red | 2007/06/08

talomil

dear Doc, I am on 60mg of talomil and have put on weight. I just needed to know if the weight gain will stabilise or whether it would get worse. I have been on the medication for a year now and have put on 10kg.
Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Weight gain is possible on such a drug, but usually isn't progressive, and adding to your exercise and watching your diet should help to cintain this

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement